MathSciNet Relay Station
MathSciNet bibliographic data
MR140624 (25 #4041) 26.40
Neugebauer, C. J. A theorem on derivates. Acta Sci. Math. (Szeged) 23 1962 79–81.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement